# SDR 2000UALA00214

- Difficulty date: April 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Aircraft time: 63,751 hours, 36,284 cycles
- Engine: Pwa JT8D15
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Part number: 63274004
- Condition: Overheated
- Location: Interphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FORWARD FLIGHT ATTENDANTS PANEL REPORTED TO BE HOT AND HAS A SMOKEY ODOR.  RETURNED TO DEN.  *S/D*  IN USE LIGHT ON AT FORWARD ATTENDANTS PANEL.  RESET HANDSET.  GROUND CHECKS GOOD.
